# SDR SWAA002038

- Difficulty date: October 15, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 59,637 hours, 64,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT PER MM.
